# SDR ASAA2014020706797

- Difficulty date: February 7, 2014
- Submitted: February 11, 2014
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 28,087 hours, 8,601 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Part number: PSE21
- Condition: Malfunctioned
- Location: Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW OVERHEAT LIGHT ILLUMINATED.  THE LIGHT EXTINGUISHED AFTER RESTORING POWER IAW THE QRH PROCEDURE.  APPROXIMATELY 1 HR LATER, THE SAME OVERHEAT LIGHT ILLUMINATED.  ACFT GROUNDED. PERFORMED THE FIM TASK 30-41, TASK 801 WINDOW HEAT CONTROL UNIT BITE CHECKED.  BITE CHECK PASSED. HISTORY SHOWS SENSOR FAULTS.  SWAPPED SENSOR TAP TO SPARE SENSOR ON L2 WINDOW.  WINDOW HEAT OPS CHECKED IAW AMM 30-41-00-710-801. OPS CHECKED OK.
